MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Canadian journal of urology · 2024

Case of drug-induced kidney stone from overuse of phenazopyridine.

Pursnani Suraj, Streeper Necole M

СтатьяКлинический случайПеревод пока не подготовлен

Аннотация

Drug-induced nephrolithiasis represents only 1%-2% of stone cases. Here we focus on drugs capable of crystallizing and forming stone, specifically phenazopyridine (Pyridium/Azo). This is a case of a patient who presented with a stone conglomerate in the right proximal ureter and underwent definitive treatment. Interestingly, the stone had a purple hue with FTIR spectroscopy showing stone composition of calcium oxalate (monohydrate and dihydrate) and a material resembling phenazopyridine. We retrospectively learned that she used multiple extended courses of phenazopyridine over 3 months.

Для цитирования: Pursnani Suraj, Streeper Necole M. Case of drug-induced kidney stone from overuse of phenazopyridine.. The Canadian journal of urology. 2024.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.